Open Access
January, 1989 Integration by Parts and Time Reversal for Diffusion Processes
A. Millet, D. Nualart, M. Sanz
Ann. Probab. 17(1): 208-238 (January, 1989). DOI: 10.1214/aop/1176991505


In this paper we obtain necessary and sufficient conditions for the reversibility of the diffusion property, assuming the existence of a density at every time $t$. The proofs are based on techniques of the stochastic calculus of variations.


Download Citation

A. Millet. D. Nualart. M. Sanz. "Integration by Parts and Time Reversal for Diffusion Processes." Ann. Probab. 17 (1) 208 - 238, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0681.60077
MathSciNet: MR972782
Digital Object Identifier: 10.1214/aop/1176991505

Primary: 60J60

Keywords: Diffusions , integration by parts formula , Time reversal

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top